# SDR FDEA201304270871

- Difficulty date: April 27, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 61,321 hours, 19,363 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 760 BETWEEN S8- 9R FRAME IS CRACKED. FOUND CRACKED AT FAST HOLE , CRACKED IS NOT ALLOWED IAW   SRM 53- 00-07, REPAIRED FRAME IAW SRM 53-00-07, REPAIR 3. MAJOR REPAIR.
